New type of fixed point theorems in generalized metric spaces

Hojjat Afshari, Hossein Piri

Abstract


In this paper, we prove some new type of fixed point theorems in generalized complete metric spaces. The results presented in this paper mainly improve the corresponding results announced by Wardowski [D. Wardowski, Fixed point theory of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012 (2012), Article ID 94] from metric spaces to generalized metric spaces.

Full Text: PDF

How to Cite this Article:

Hojjat Afshari, Hossein Piri, New type of fixed point theorems in generalized metric spaces, Advances in Fixed Point Theory, Vol 5, No 1 (2015), 71-87

Copyright © 2015 Hojjat Afshari, Hossein Piri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.